Skip to content Skip to footer

Solpadeine Plus Pain Relief Soluble Tablets Pack of 32

£5.99

Solpadeine® Plus Capsules provide effective pain relief from; Migraine, Headache, Dental Pain, Period Pain, Backache, Arthritic & Rheumatic Pain, Strains & Sprains, Sciatica.

This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.

Sold by Prime Health Pharmacy

Out of stock

Compare
SKU: PHSOLPP27042020-1-1 Categories: , , , Tags: , , , Product ID: 16218

Description

Solpadeine Plus Pain Relief Tablets Pack of 32

Solpadeine Plus Capsules are for the short term treatment of acute moderate pain when other painkillers have not worked. Allow at least four hours after taking any other painkiller before you take this medicine. Each Capsule contains the Active Ingredients Paracetamol 500mg, Codeine Phosphate Hemihydrate 8mg, Caffeine 30mg

 

For the relief of:

Migraines, headaches, period pain,dental pain, rheumatic pain,backache,sciatica, strains & sprains.

Features

  • Fast acting
  • Triple action
  • Pharmacy formula
  • Paracetamol, Codeine, Caffeine

 

Can cause addiction. Not to be used for more than 3 days only. If symptoms persist, consult your GP.

Always Read The Enclosed Leaflet Carefully Before Taking These Capsules.

 

Dose

For oral use.

Adults and children 12 years and over:

Take 2 capsules every 4 hours as required.

Do not take more frequently than every 4 hours.

Do not take more than 8 capsules in 24 hours.

Do not give to children under 12 years of age.

 

Warning. Do Not Exceed The Stated Dose.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

If you need to take this medicine continuously for more than 3 days you must see your doctor or pharmacist.

This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.

 

Do Not Take

Contains paracetamol. Do not take with any other paracetamol-containing products.

Do not take if you are breast feeding.

Consult Your Doctor

Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicine or are pregnant.

If symptoms persist consult your doctor.

For professional advice on medicines consult your pharmacist.

Storage

Keep Out Of The Reach And Sight Of Children.

Store below 25°C.

Ingredients

Each Capsule contains the Active Ingredients Paracetamol 500mg, Codeine Phosphate Hemihydrate 8mg, Caffeine 30mg